Discussion in 'Fibromyalgia Main Forum' started by street129, Apr 18, 2009.

  1. street129

    street129 New Member

    NYSTATIN,.....i started using this, it's for when theres to much yeast in the body, on the first two days, i was feeling ok,

    but on the 4th day, today, im feeling horrible, a little headache, im nauses, i went to the bathroom 3 time for the morning, my body is shaking, my muscle hurts, and im scared.

    has anyone took a prescription for yeast, or know anyone that took a prescription for yease, and did you had a bad reaction from taking ANY prescription for yeast.

    thanks, for any information that you can give me, it will be appreciated.

    [This Message was Edited on 04/18/2009]
  2. ikathy

    ikathy New Member


    I never used Nystatin, but what you are experiencing could be caused from die-off of the yeast. If you are feeling so horrible, maybe you should call your doctor to inquire.

    How was it determined that you have an overgrowth of yeast? What tests did you have?